RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 16, Number 2  


Hyperelliptic system of sequences and functions
M. O. Avdeeva, V. A. Bykovskii
115
Analysis of the uniqueness and stability of hyperbolic-parabolic system
E. V. Amosova
123
Duality method for solving model crack problem
E. M. Vikhtenko, R. V. Namm, M. V. Chervyakova
137
On applicability of category theory to the description of ontogeny events
A. I. Gudimenko, M. A. Guzev, Yu. N. Zhuravlev
147
Longitudinal finite-amplitude wave in nonlinear homogeneous elastic medium. The equations of Landau-Murnaghan
M. A. Guzev, I. A. Molotkov
160
Solutions of a functional equation concerning with trilinear differential operators
A. A. Illarionov
169
On the rank of a finite set of theta functions
M. D. Monina
181
Some properties of the resolvent kernels for integral equations with bi-Carleman kernels
I. M. Novitskii
186
Thermodynamically consistent equations of the couple stress elasticity
V. M. Sadovskii
209
Stationary flows in acyclic queuing networks
G. Sh. Tsitsiashvili, M. A. Osipova
223
Unique solvability of the subdifferential boundary value problem for the complex heat transfer equations
A. Yu. Chebotarev, G. V. Grenkin, A. E. Kovtanyuk
229
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019